Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Request Permissions   Purchase Content 


Reducibility of function pairs in $ H^\infty_{\mathbb{R}}$

Author: Raymond Mortini
Original publication: Algebra i Analiz, tom 23 (2011), nomer 6.
Journal: St. Petersburg Math. J. 23 (2012), 1013-1022
MSC (2010): Primary 30H05, 46H15, 30J10, 30H80
Published electronically: September 17, 2012
MathSciNet review: 2962183
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A short proof of a result by Brett Wick on the reducibility of function pairs in $ H^{\infty }_ \mathbb{R}$ is presented, and some unusual properties of the solutions to the associated Bézout equations are unveiled.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 30H05, 46H15, 30J10, 30H80

Retrieve articles in all journals with MSC (2010): 30H05, 46H15, 30J10, 30H80

Additional Information

Raymond Mortini
Affiliation: Département de Mathématiques, LMAM, UMR 7122, Université Paul Verlaine, Ile duSaulcy, F-57045 Metz, France

Keywords: Corona theorem, Bézout equation, Blaschke product
Received by editor(s): June 28, 2010
Published electronically: September 17, 2012
Article copyright: © Copyright 2012 American Mathematical Society